# SDR DALA2015011500337

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 68,880 hours, 52,874 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pulley Bracket
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PULLEY BRACKET, TAIL CONE RELEASE CABLE, GUARD PIN HOLE WORN.  R & R PULLEYS BRACKET FOR TAIL CONE RELEASE CABLE AT LOWER LEFT IAW SRM 51-30-02 AND SRM 51-30-01.
